Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 614019, 8 pages
http://dx.doi.org/10.1155/2014/614019
Research Article

-Tupled Coincidence Point Theorems in Partially Ordered Metric Spaces for Compatible Mappings

1Department of Mathematics, Jazan University, Saudi Arabia
2Department of Natural Resources Engineering and Management, University of Kurdistan, Erbil, Iraq
3Near Nehru Training Centre, H. No. 274, Nai Basti B-14, Bijnor, Uttar Pradesh 246701, India

Received 24 November 2013; Accepted 27 January 2014; Published 12 March 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Sumitra Dalal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Alotaibi and S. M. Alsulami, “Coupled coincidence points for monotone operators in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 44, p. 13, 2011. View at Google Scholar · View at MathSciNet
  2. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. S. Choudhury and A. Kundu, “A coupled coincidence point result in partially ordered metric spaces for compatible mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 8, pp. 2524–2531, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  4. B. S. Choudhury, K. Das, and P. Das, “Coupled coincidence point results for compatible mappings in partially ordered fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 222, no. 1, pp. 84–97, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. E. Karapınar, N. Van Luong, and N. X. Thuan, “Coupled coincidence points for mixed monotone operators in partially ordered metric spaces,” Arabian Journal of Mathematics, vol. 1, no. 3, pp. 329–339, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. E. Karapınar and M. Erhan, “Fixed point theorems for operators on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1894–1899, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. Aydi, “Some coupled fixed point results on partial metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 647091, 11 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized contractions in partially ordered metric spaces,” Applicable Analysis, vol. 87, no. 1, pp. 109–116, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. V. Lakshmikantham and L. B. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. V. Nguyen and X. Nguyen, “Coupled fixed point theorems in partially ordered metric spaces,” Bulletin of Mathematical Analysis and Applications, vol. 2, no. 4, pp. 16–24, 2010. View at Google Scholar · View at MathSciNet
  12. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Gugani, M. Agarwal, and R. Chugh, “Common fixed point results in G-metric spaces and applications,” International Journal of Computer Applications, vol. 43, no. 11, pp. 38–42, 2012. View at Google Scholar
  14. S. Chauhan and B. D. Pant, “Common fixed point theorems in fuzzy metric spaces,” Bulletin of the Allahabad Mathematical Society, vol. 27, no. 1, pp. 27–43, 2012. View at Google Scholar · View at MathSciNet
  15. Sumitra and F. A. Alshaikh, “Coupled fixed point theorems for a pair of weakly compatible maps along with (CLRg) property in fuzzy metric spaces,” International Journal of Applied Physics and Mathematics, vol. 2, no. 5, pp. 345–347, 2012. View at Google Scholar
  16. M. Alamgir Khan and Sumitra, “CLRg property for coupled fixed point theorems in fuzzy metric spaces,” International Journal of Applied Physics and Mathematics, vol. 2, no. 5, pp. 355–358, 2012. View at Google Scholar
  17. Sumitra, “Coupled fixed point theorem for compatible maps and its variants in fuzzy metric spaces,” Jorden Journal of Mathematics and Statics, vol. 6, no. 2, pp. 141–155, 2013. View at Google Scholar
  18. W. Shatanawi, “Coupled fixed point theorems in generalized metric spaces,” Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 3, pp. 441–447, 2011. View at Google Scholar · View at MathSciNet
  19. G. Jungck, “Commuting mappings and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261–263, 1976. View at Google Scholar · View at MathSciNet
  20. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. Imdad, A. H. Soliman, B. S. Choudhary, and P. Das, “On n-tupled coincidence point results in metric spaces,” Journal of Operators, vol. 2013, Article ID 532867, 8 pages, 2013. View at Publisher · View at Google Scholar